# SDR SWAA2024062588878

- Difficulty date: May 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL NUT PLATE INTERNAL CAVITY LEADING EDGE LOCATED OFSS 216 AT LT WING.   REPLACED RAIL NUT PLATE INTERNAL CAVITY LEADING EDGE LOCATED OFSS 216 AT LT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND ADDITIONAL DAMAGE.
